RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Agal'tsov, Aleksey Dmitrievich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:114
Abstract pages:305
Full texts:49
References:53
E-mail:

http://www.mathnet.ru/eng/person112514
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. A. D. Agaltsov, R. G. Novikov, “Examples of solution of the inverse scattering problem and the equations of the Novikov–Veselov hierarchy from the scattering data of point potentials”, Uspekhi Mat. Nauk, 74:3(447) (2019),  3–16  mathnet  elib; Russian Math. Surveys, 74:3 (2019), 373–386  isi  scopus
2016
2. A. D. Agaltsov, “On the reconstruction of parameters of a moving fluid from the Dirichlet-to-Neumann map”, Eurasian Journal of Mathematical and Computer Applications, 4:1 (2016),  4–11  mathnet
2015
3. A. D. Agal'tsov, “A Characterization Theorem for a Generalized Radon Transform Arising in a Model of Mathematical Economics”, Funktsional. Anal. i Prilozhen., 49:3 (2015),  57–60  mathnet  elib; Funct. Anal. Appl., 49:3 (2015), 201–204  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020